# SDR CA040519008

- Difficulty date: May 19, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 1,956 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2AF34C*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: MN1300
- Condition: Leaking
- Location: Elt
- Component: Elt, Ack
- Component part number: E01
- Stage of operation: IN
- How discovered: 9
- Nature of condition: H, K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL PERFORMANCE TEST IT WAS NOTICED THAT DURACELL MN1300 BATTERIES DATED MAR 2010 WERE LEAKING WHAT APPEARED TO BE BATTERY ACID. WHEN THE VOLTAGE OF THE BATTERIES WAS CHECKED IT WAS FOUND THAT THE AFFECTED BATTERIES WERE BELOW TWO VOLTS. ELT BATTERY CASE WAS CLEANED AND FULL SET OF NEW BATTERIES WERE INSTALLED. ELT WAS FUNCTIONAL TESTED AND FOUND TO BE MEET MANUFACTURERS SPECIFICATIONS.
